# SDR DALA1128789858

- Difficulty date: April 6, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 222-249
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN EXTERNAL DOUBLER REPAIR BS 222 TO BS  249, BETWEEN L16L AND L18L.  REMOVED REPAIR DOUBLERS AND ANGLE SUPPORT FITTING, 2 EA IAW 51-30-8, PG 4 STEP 13.  CUTOUT THE SKIN AREA FROM STA 224-STA 257 L17L AND L18L IAW SRM    53-04,.  HFEC CUTOUT, SURFACE AND OPEN HOLES FABRICATED REPAIR IAW SRM 53-04.  INSTALLED REPAIR IAW SRM 51-30-2, AND SRM 51-30-5.
